Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Delayed periods, had taken heavy dosage of medicines for fever. What could be the reason?

hello doctor, i have a question in mind. i had suffered from fever around 3 and half weeks and had to use heavy dosage of medicines and i cured from it around 27th of this September but i haven t yet got my periods.generally the date is around 29th of September. Am not married. what could be the reason? is something wrong with me?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
WELCOME
DONT WORRY..
WAIT FOR YOUR PERIOD TO COME...IF ITS OVER DUE, THEN COSULT YOUR DOCTOR TO KNOW THE CAUSE
THANKS
Answered: Sun, 19 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor